Home Health Man dies after ‘drinking too much Rock Boom’

Man dies after ‘drinking too much Rock Boom’

By Our Reporter

A man in Kampala reportedly died after ‘drinking too much Rock Boom’.

Rock Boom is an energy boosting drink manufuctured by Harris International Ltd.
On their website, Rock Boom is proudly celebrated as the first Ugandan made energy drink! It contains a blend of caffeine and energy base for providing mental and physical stimulation, i.e vitalizes the body and mind.

According to Bridget Kalule, the deceased’s sister, Harold Kasujja’s heart stopped functioning due to over consumption of Rock Boom.

Harold was buried on Saturday

Ms Kalule wrote: ” Harold was a very hard-working guy but what killed him was taking too much Rock Boom. This caused his heart to stop hence his sudden death” -“Let’s reduce on the consumption of this drink,” she adds.

Harold was buried on Saturday in Kawanda.

According to information on the web, energy drinks can have potential side effects if not consumed responsibly or as directed. For some people, especially children, there is no safe amount of an energy drink.

Ms Kalule made the shock Rock Boom claims

This is because of the vast array of ingredients placed in energy drinks, which may make them more likely to produce negative and even deadly side effects as opposed to beverages containing just caffeine alone.

The safety of energy drinks has become a major issue as consumption has increased among children and teens.
Some jurisdictions have even prohibited the sale of energy drinks to minors or those under 16 years of age.

 

Recent research in Australia has highlighted the risks with the over-consumption of energy drinks. This data was gathered from 7 years of calls to the Australian Poisons Center.

Side effects listed in order of most common to least common: Palpitations / tachycardia, Tremor / shaking, Agitation / restlessness, Gastrointestinal upset, Chest pain/ischemia, Dizziness/syncope, Paresthesia (tingling or numbing of the skin), Insomnia, Respiratory distress and Headaches.

May Harold rest in peace!

LEAVE A REPLY

Please enter your comment!
Please enter your name here